MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY

THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 417-152
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information unavailable.Attempts to obtain the information have not been successful.Relevant tests/laboratory data unavailable.Attempts to obtain the information have not been successful.The device was discarded, thus no investigation could be completed.
 
Event or Problem Description
It was reported that on (b)(6) 2021 a peripheral atherectomy procedure commenced.It was reported that the physician was in a tortuous vessel using a spectranetics turbo elite laser atherectomy catheter to treat the patient.During the procedure, the device's distal marker band detached onto the guide wire.The marker band was able to be retrieved successfully and there was no reported patient harm.The device is not being returned for evaluation.This report is being submitted due to the potential for injury with recurrence.

Brand Name
SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key11976193
Report Number1721279-2021-00107
Device Sequence Number17198343
Product Code MCW
UDI-Device Identifier00813132024734
UDI-Public(01)00813132024734(17)230317(10)FAZ21B25A
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model Number417-152
Device Catalogue Number417-152
Device Lot NumberFAZ21B25A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1